# SDR CALA2025120911929

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 107,053 hours, 20,111 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 265127813
- Part serial: 0826
- Condition: Leaking
- Location: Zone 100
- Part time: 28,217 hours, 6,128 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

EXTREME ODOR EMITTING FROM AFT CARGO PIT, FOUND AFT WASTE TANK DUMP VALVE LEAKING. LEAK FWD ON STRINGERS S43L THRU S45L TO ABOUT BS 1873, FWD OF BULK CARGO PIT DOOR, IN CENTER FUSELAGE.  R & R AFT WASTE DRAIN BALL VALVE IAW AMM 38-32-03-400-801 UP TO ITEM H.   ACCOMPLISHED REF ECRA 2011-01000, ECRA 5100-01844, AND AMM 24-52-00-100-801. NO CORROSION NOTED. CIC APPLIED AND DRYING.  COMPLETED AMM 38-32-03-400-801 UP TO STEP I (1). VALVE LEAK & OPS CHKD OK,   INSTALLED CLAMP ON WASTE DRAIN BALL VALVE IAW AMM 38-32-03.  FOUND HEATER BLANKET, INSTALLED AND PERFORMED OPS TEST, IAW AMM 38-32-03-400-801 & 30-400-801.  SERVICED THE WASTE TANK,  NO LEAKS NOTED.  WASTE DRAIN BALL VALVE INSTALLATION COMPLETED TO END OF AMM.
